My daughter was recently diagnosed with ITP. I am wondering if anyone else has found a connection between Abilify, Strattera, and/or Celexa and ITP. I realize there is a small chance of Abilify causing lowered platelet counts. The hematologist and the psychiatrist prescribing the meds have both discounted this possibility as it is unlikely. Just wondering if anyone else has experienced this.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 E-mail: firstname.lastname@example.org